RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ershov, M P

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:154
Abstract pages:1236
Full texts:553
References:83

http://www.mathnet.ru/eng/person22560
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199545

Publications in Math-Net.Ru
1979
1. M. P. Eršov, “On the weak compactness of continuous semi-martingales”, Teor. Veroyatnost. i Primenen., 24:1 (1979),  91–105  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:1 (1979), 91–106  isi
1978
2. M. P. Ershov, “Selectors in abstract spaces”, Uspekhi Mat. Nauk, 33:6(204) (1978),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:6 (1978), 227–228
3. M. P. Ershov, “On the problem of extending measures”, Uspekhi Mat. Nauk, 33:3(201) (1978),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:3 (1978), 151–152
1977
4. M. P. Ershov, “On Rohlin's theorem of the independent complement”, Uspekhi Mat. Nauk, 32:1(193) (1977),  187–188  mathnet  mathscinet  zmath
1976
5. M. P. Ershov, “Investigations in the theory of Stochastic equations”, Mat. Zametki, 20:1 (1976),  147–159  mathnet  mathscinet  zmath; Math. Notes, 20:1 (1976), 641–648
1974
6. M. P. Ershov, “The esistence of a martingale with given diffusion functional”, Teor. Veroyatnost. i Primenen., 19:4 (1974),  665–687  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:4 (1975), 633–655
7. M. P. Ershov, “Extension of measures and stochastic equations”, Teor. Veroyatnost. i Primenen., 19:3 (1974),  457–471  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:3 (1975), 431–444
1972
8. M. P. Ershov, “On the Absolute Continuity of Measures Corresponding to Diffusion Type Processes”, Teor. Veroyatnost. i Primenen., 17:1 (1972),  173–178  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:1 (1972), 169–174
9. M. P. Ershov, “Representations of Itô Processes”, Teor. Veroyatnost. i Primenen., 17:1 (1972),  167–172  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:1 (1972), 165–169
1970
10. M. P. Ershov, “Sequential estimation of diffusion processes”, Teor. Veroyatnost. i Primenen., 15:4 (1970),  705–717  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:4 (1970), 688–700
1967
11. M. P. Ershov, “A limit theorem for the number of level crossings by a stationary Gaussian process”, Dokl. Akad. Nauk SSSR, 177:6 (1967),  1259–1262  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019